MathSciNet Relay Station
MathSciNet bibliographic data
MR1881924 32W05 (32C30)
Berndtsson, Bo; Sibony, Nessim The $\overline\partial$-equation on a positive current. Invent. Math. 147 (2002), no. 2, 371–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement